# SDR UIEA2021110802361

- Difficulty date: November 7, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- System (JASC): 3600 · Pneumatic System
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R ENG HPSOV ADVISORY FLASHED ON SHORT FINAL BUT WENT AWAY. R ENG HPSOV STATUS MESSAGE REMAINING( MESSAGE CLEARED PERFORMED AIR SUPPLY MODULE BITE TEST PER AMM 36-26-00. NO FAULTS NOTED )
